Averaging random structures
Doklady Akademii Nauk, Tome 241 (1978) no. 5, pp. 1016-1019
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_241_5_a4,
author = {S. M. Kozlov},
title = {Averaging random structures},
journal = {Doklady Akademii Nauk},
pages = {1016--1019},
year = {1978},
volume = {241},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_241_5_a4/}
}
S. M. Kozlov. Averaging random structures. Doklady Akademii Nauk, Tome 241 (1978) no. 5, pp. 1016-1019. http://geodesic.mathdoc.fr/item/DAN_1978_241_5_a4/